# SDR UALA2012091305162

- Difficulty date: September 11, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 54,637 hours, 6,901 cycles
- Engine: Pwa PW40903
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Rivet
- Condition: Loose
- Location: Engine Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE HAS LOOSE RIVET IN EXHAUST CONE AT 6 O'CLOCK POSITION ON DATA PLATE.
